# SDR SIMA20190911006

- Difficulty date: September 11, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 22,309 hours, 16,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF THE FWD EQUIPMENT COMPARTMENT FLOOR PANEL HAS A 3/8" CRACK AT FS202.75. JUST AFT OF THE DOOR OPENING. C/A-REPAIRED LT SIDE OF THE FWD EQUIPMENT COMPARTMENT FLOOR PANEL IAW ETNCR-53-099R1.
